# SDR CALA2015112394852

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 85,161 hours, 24,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT ASSEMBLY, PN 214N2520-59, ABOVE SEAT 38A, ATTACH HOLES BROKEN OFF.  REPAIRED DAMAGED HOLES.
